New Inequalities and Applications Concerning with Second Derivative of a Function


GÜRBÜZ M., Saykal F., Ozdemir M. E.

International Conference on Advances in Natural and Applied Sciences (ICANAS), Antalya, Turkey, 21 - 23 April 2016, vol.1726 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1726
  • Doi Number: 10.1063/1.4945886
  • City: Antalya
  • Country: Turkey

Abstract

In this paper, we achieved some new integral inequalities concerning with second derivative of a function. To do this, we used a lemma in [14] for s-convexity (in the second sense) and quasi convexity. We also gave some applications by using our main results.